MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Catalog Number 07027028190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 analytical unit serial number was (b)(6).The customer did not experience any issues after this event.Investigation is ongoing.
 
Event or Problem Description
We received an allegation of a high result not corresponding to the clinical picture for 1 patient's plasma sample tested with elecsys ca 19-9 assay on a cobas e801 immunoassay analyzer.On (b)(6) 2023: initial result: 466 u/ml.1st repeat result: 462 u/ml.2nd repeat result: 405 u/ml.The physician questioned the results from this sample as they did not match the patient¿s clinical picture.The results that are below 100 u/ml were deemed to be correct and accepted by the physician.
 
Additional Manufacturer Narrative
The last calibration was performed on (b)(6) 2023 and it was acceptable with no alarms.Qc recovery was within the customer¿s expected ranges.No indication of a performance issue of the reagent or the instrument.Based on the data provided, a clear root cause could not be identified.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CA 19-9
Common Device Name
CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17683822
Report Number1823260-2023-02888
Device Sequence Number16796610
Product Code NIG
UDI-Device Identifier04015630939640
UDI-Public04015630939640
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027028190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale